MathSciNet Relay Station
MathSciNet bibliographic data
MR910366 53C15 (32L25 53C25)
Muškarov, Oleg Structures presque hermitiennes sur des espaces twistoriels et leurs types. (French) [Almost Hermitian structures on twistor spaces and their types] C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 7, 307–309.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement